Little advice please guys if possible :)

Ok so basically I've had to come of citalopram after 4 weeks of being on it as my body wasn't adjusting to it at and I was really bad on it, since being off it my anxiety and depression is worse then before I went on the medication. I've been off them now for about a month n my moods are all over show and its scarey. One day I feel like I'm on cloud 9 n I'm really happy n in a good mood then the next I'm really snappy and in a terrible mood and feel depressed again. I wasn't this bad before I was on the medication, and when I feel anxious it goes through the roof :( as anybody else been through this or going through these emotions. I honestly feel like I'm the only one n it's horrible. Last night I was that bad it felt like I wasn't here but obviously I was and it was the worse feeling in the world my anxiety just exploded which then set my depression off n it honestly felt like I had a heavy weight on my shoulders, I'm started to really struggle now with everything. Everyday is a battle and I'm beginning to feel like I can't keep going as its so so exhausting, emotionally and physically.i just feel drained. If it isnt for my 9 year old son keeping me going and on my toes I'm not sure we're I'd be right now :(

Is anybody fighting anxiety and depression without medication?

I start this group therapy next week I'm just hoping this works as I've tried EVERYTHING now and nothing seems to be helping 😟 Any tips or advice small or big I would be so grateful xx

11 Replies

oldestnewest
  • Hi Melanie29, is your doctor planning to replace the citalopram with another drug? If not, you will probably go through this "all over pattern of moods" a little while longer until your brain adjusts to being off medication. The negative word here is "fighting" anxiety and depression w/o meds. The more we fight, the harder our emotional symptoms hang on. I am glad you will be starting group therapy next week. I'm a believer in that therapy helps us find ourselves, gives us the tools we need to forge through our anxiety and helps us heal. The fact that Cloud 9 breaks through those gloomy anxious moods means your body is still going through an adjustment period. It will all even out if you allow it to. My best to you. x

  • No he said no matter what Ssri medication he gives me I'm just gonna be the same so I've basically got to get through it on my own with therapy, which I think I'd prefer to do it like that instead of being dependant on medication.my depression n anxiety is just worse then before I was put on the medication. I worry sometimes that the medication has caused some damaged 😟 Sounds silly I know X

  • Hi Melanie, I doubt that the medication caused any damage. You may feel worse before you feel better (I went through this myself) but the results in the end will be well worth it. Again good luck with starting therapy, it can do wonders. x

  • Am waiten to see a therapy as mesication dose not work for me it makes me worse a just have this fear that am going to die horrible but doctors said am perfectly fine nothings going to happen to me

  • Maggie-cassidy1988, believe your doctor that nothing is going to happen to you. (not physically anyway) You may struggle emotionally but with therapy, I think you will be surprised at how well it works without medications. My best. x

  • Thanks just scary n hard to belive am not going to die

  • I know Maggie. It is a terrible feeling. I too thought I was going to die. That there wasn't going to be an end to this nightmare. But here I am as living proof that it is possible, even more so, without meds to rely on, to get better. Therapy helped me find different alternatives to feel better rather than popping a pill. Having support is the biggest help right now. It WILL get better. x

  • Thank u very mutch a dont relly whant to take medication

  • I just came off 40 mg of Citalopram five weeks ago. Yes, this sucks. I was so anxious on it, that I didn't think I should use it. I am trying to go the natural route. The symptoms of coming off are feelings of depression and bouts of icky anxiety. I have found that vitamin c, magnesium, and Rescue Remedy sprays and tablets help (they can be be purchased online or at health food stores). I have to take pain relievers when the flu-like symptoms set in. If I am really bad, I need to take two Benadryl tablets, but I try not to do it too much.

    This is sooooo hard. I hate it and I am sure you hate it too.

    Take your vitamins, walk at least a half hour a day (no matter how damn hard it is) and do at least one really fun thing a day. Take naps, go to bed early, eat small healthy meals, and know this WILL end. I am taking this ride with you so let's hold on!

    Peace and prayers to you. I get it. I am thinking of you.

  • Was you on medication for long. I was only on it for 4 weeks and have probrably all withdrawal symptoms under sun. Does ur head feels like it's goin in waves like its up and down same with your emotions? X

  • I think about 10 years, so yes, a long time on the meds. The waves in your head are definitely withdraw symptoms. I had them on and off for weeks, but they did lessen a bit. However, my anxiety sat on me like a wet blanket, so I sought help. I went back to the doc and am now on Prozac. I have only taken it for two days, but I will keep you posted how it goes.

You may also like...